# SDR MWEA00033

- Difficulty date: January 30, 2000
- Submitted: January 31, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 41,032 hours, 30,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Part serial: 606
- Condition: Dislodged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE CAME LOOSE FROM COVER.  MAINTENANCE RE-INSTALLED SLIDE.
